# SDR DALA2019121607325

- Difficulty date: July 27, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,118 hours, 19,257 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INBOARD NACELLE STRUT ACCESS PANEL MISSING. REPLACED PANEL. MCO/PLAC REMOVED.
